Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A differential geometric characterization of the Cayley hypersurface


Authors: Zejun Hu, Cece Li and Dong Zhang
Journal: Proc. Amer. Math. Soc. 139 (2011), 3697-3706
MSC (2010): Primary 53A15; Secondary 53B25, 53B30
Published electronically: February 21, 2011
MathSciNet review: 2813399
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The so-called Cayley hypersurface, constructed by Eastwood and Ezhov, is a higher-dimensional extension of the classical Cayley surface. In this paper, we establish a differential geometric characterization of the Cayley hypersurface, which is an answer to Eastwood and Ezhov's question.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 53A15, 53B25, 53B30

Retrieve articles in all journals with MSC (2010): 53A15, 53B25, 53B30


Additional Information

Zejun Hu
Affiliation: Department of Mathematics, Zhengzhou University, Zhengzhou 450052, People’s Republic of China
Email: huzj@zzu.edu.cn

Cece Li
Affiliation: Department of Mathematics, Zhengzhou University, Zhengzhou 450052, People’s Republic of China
Email: ceceli@sina.com

Dong Zhang
Affiliation: Department of Mathematics, Zhengzhou University, Zhengzhou 450052, People’s Republic of China
Email: zd20082100333@163.com

DOI: http://dx.doi.org/10.1090/S0002-9939-2011-10772-X
PII: S 0002-9939(2011)10772-X
Keywords: Cayley hypersurface, differential geometric characterization, parallel cubic form
Received by editor(s): April 29, 2010
Received by editor(s) in revised form: August 26, 2010
Published electronically: February 21, 2011
Additional Notes: This project was supported by grants of the NSFC (No. 10671181 and No. 11071225)
Communicated by: Jianguo Cao
Article copyright: © Copyright 2011 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.